Delay-dependent robust H filtering for time-delay interval systems

Gwo Jia Jong, Te Jen Su, Chien Yu Lu, Jason Sheng-Hon Tsai

Research output: Contribution to journalConference articlepeer-review


This paper deals with the problem of robust Hfiltering for a class of linear continuous-time interval systems with delay dependence. The problem aims at designing a stable linear filtering assuring asymptotic stability and a prescribed H performance for the filtering error system. A sufficient condition for the existence of such a filter is developed in terms of linear matrix inequalities. A numerical example demonstrates the validity of the theoretical results.

Original languageEnglish
Pages (from-to)3159-3163
Number of pages5
JournalProceedings of the IEEE International Conference on Systems, Man and Cybernetics
Publication statusPublished - 2003 Nov 24
EventSystem Security and Assurance - Washington, DC, United States
Duration: 2003 Oct 52003 Oct 8

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Hardware and Architecture


Dive into the research topics of 'Delay-dependent robust H filtering for time-delay interval systems'. Together they form a unique fingerprint.

Cite this